# SDR SWAA2019072935364

- Difficulty date: July 15, 2019
- Submitted: July 29, 2019
- Operation: Air carrier
- Aircraft: N7811F
- Make and model: Boeing 737-76N
- Aircraft serial: 28654
- Aircraft time: 48,447 hours, 28,800 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 143A7904
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY ON R/H FLOOR TO SIDEWALL SUPPORT CORRODED BETWEEN BS. 500A TO BS. 500D, RBL 22.  REPAIRED SUPPORT IAW SRM, AMM, AND DWG.
